International Journal of Mathematics and Mathematical Sciences
Volume 27 (2001), Issue 11, Pages 675-680
An explicit solution of coupled viscous Burgers' equation by the decomposition method
Department of Mathematics, Firat University, Elazig 23119, Turkey
Received 12 March 2000; Revised 12 August 2000
Copyright © 2001 Doğan Kaya. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We consider a coupled system of viscous Burgers' equations with
appropriate initial values using the decomposition method. In this
method, the solution is calculated in the form of a convergent power
series with easily computable components. The method does not need
linearization, weak nonlinearity assumptions or perturbation theory.
The decomposition series solution of the problem is quickly obtained by
observing the existence of the self-canceling noise terms where
the sum of components vanishes in the limit.